# SDR USAA060852

- Difficulty date: June 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CLIP CRACKED, STR 16R AT STA 500.  REMOVED DAMAGED CLIP AND INSTALLED FABRICATED CLIP IAW SRM 51-10-02, DEFECT SIZE: .5".
